Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 27, 2014, 09:27:18 PM

Login with username, password and session length


Members
  • Total Members: 24311
  • Latest: Eb39
Stats
  • Total Posts: 650560
  • Total Topics: 49673
  • Online Today: 195
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Wellbutrin and ATRIPLA....seek advice  (Read 811 times)

0 Members and 1 Guest are viewing this topic.

Offline MadisonTeddy

  • Member
  • Posts: 71
Wellbutrin and ATRIPLA....seek advice
« on: December 19, 2013, 06:31:52 AM »
Good morning gang!  I am on my 3rd day of ATRIPLA and I take 150mg Wellbutrin , twice a day, one in the morning and one at night with the big cookie....Any others who take wellbutrin and how they have changed their protocol??

Online Jeff G

  • Administrator
  • Member
  • Posts: 13,311
  • How am I doing Beren ?
Re: Wellbutrin and ATRIPLA....seek advice
« Reply #1 on: December 19, 2013, 08:32:29 AM »
Its OK to take Wellbutrin and Atripla . If you have a history of depression or bi-polar disorder I would look out for any changes in your mood or thoughts . Atripla can sometime have a negative effect on people who have a history of depression or mental illness but its not related to them psychiatric meds, the contradiction comes from the depression and Atripla itself .   

Offline MadisonTeddy

  • Member
  • Posts: 71
Re: Wellbutrin and ATRIPLA....seek advice
« Reply #2 on: December 19, 2013, 08:37:15 AM »
Thanks for the response...Will keep going... :)

Offline somme19160701

  • New Member
  • Posts: 2
Re: Wellbutrin and ATRIPLA....seek advice
« Reply #3 on: January 18, 2014, 06:55:04 PM »
Efavirenz reduces the bioavailability of Wellbutrin by about 55%, according to the European Aids Clinical Society guidelines. This means that you're only getting about half as much Wellbutrin as you would be if you weren't taking Atripla. Wellbutrin has a similar interaction with nevirapine and all protease inhibitors. As long as you haven't had symptomns of depression that have worsened or recurred since you started taking Atripla, the drug-drug interaction shouldn't be a problem.

I've been trying to choose my first drug combination, and my doctor and pharmacist agree that I should not take Atripla or Complera because of my history of depression. I've had terrible side effects with SSRI's, but Wellbutrin works well for me. The drug-drug interaction rules out a protease inhibitor while taking Wellbutrin, so I've been puzzling over a choice between either Stribild, or etravirine and Truvada. Any advice?

Offline MadisonTeddy

  • Member
  • Posts: 71
Re: Wellbutrin and ATRIPLA....seek advice
« Reply #4 on: January 19, 2014, 08:10:49 AM »
Good morning...So far the 300mg of Wellbutrin have been fine, with no side effects and after 5 weeks on Atripla, no depression to be concerned about for me...Hope all works out for you...

Offline Miss Philicia

  • Member
  • Posts: 24,522
  • celebrity poster, faker & poser
Re: Wellbutrin and ATRIPLA....seek advice
« Reply #5 on: January 19, 2014, 09:20:58 AM »
I was on wellbutrin for years with protease inhibitors -- by multiple psychiatrists. I have to question the advice being given in this thread.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.